# SDR AALA2020040219012

- Difficulty date: March 31, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 39,878 hours, 14,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ** SUPPLEMENTAL REPORT: CORROSION ON RIGHT HAND FIRST CLASS INBOARD SEAT TRACK AT FR 20 AND -Y765. REPLACED SEAT TRACK PER SRM 51-72-11.** (CLOSED)
